# SDR ASAA1058700

- Difficulty date: December 25, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 12,867 hours, 3,916 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ON DURING RECALL.  WILL RESET.  UNABLE TO DUPLICATE DEFECT.  FOUND FLIGHT DECK TEMP SENSOR FILTER CLOGGED AND SENSOR DIRTY.  REMOVED CLEANED AND INSTALLED TEMP SENSOR FILTER PER MM 21 61 05 AND TEMP SENSOR PER MM 21 61 10.  OPS NORMAL.
